U.S. doctors online nowAsk doctors free
VA
A female asked:

How long will it take for hyperthyroid symptoms to subside after being on too high a dose of synthroid/t3? i have severe palps, tremors and am dizzy.

1 doctor answer1 doctor weighed in
Dr. Gregory Lewis
Urology 44 years experience
See answer : Symptoms should resolve within 1-3 weeks in most. If persist longer, should contact md and likely have thyroid blood tests repeated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.